# SDR FDEA200909023251

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME 1480 UPPER FLANGE HAS A DENT AT S-25L.  REMOVED DAMAGED AREA AND ORIGINAL SPLICE FOR REPAIR IAW SRM 51-40-2; NDT NO CRACK NOTED; FABED NEW SPLICE ON MAE TRAVELER NR T9/800805; LOCATED AND DRILLED    IAW SRM 51-40-5;  REMOVED STRINGER FOR ACCESS;  FABED NEW STRINGER CLIP ON MAE TRAVELER NR T9/801724; LOCATED AND DRILLED IAW SRM 51-40-5; TREATED AND PRIMED REPAIR SPLICE AND NEW STRINGER CLIP IAW SRM 51-20-01; INSTALLED REPAIR AND NEW STRINGER CLIP IAW SRM 51-40-2.  (MAJOR REPAIR)
